# SDR DALA2018120306956

- Difficulty date: November 29, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 78,101 hours, 33,933 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REWORKING ELEVATOR HINGE ARM 3 ERA 571568-14, DAMAGES WERE FOUND ON UPPER AND LOWER TRAILING EDGE SKINS OF LHS THS AT THE HINGE ARM 3 MOUNT LOCATION. PER SECTION III OF 571709-14 REV A THE REPAIR OF SECTION I IS LIMITED IN SERVICE TO 23SEP 2020. ADDITION AL ENG AUTHORIZATION IS REQUIRED FOR SERVICE BEYOND THIS LIMIT.
